# SDR FDEA201401150103

- Difficulty date: January 15, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 90,494 hours, 30,541 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4059001920
- Part serial: 33780187
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, SPEED TAPE INDICATIONS ERRATIC, SR WAS ABSENT, AFTER SLATS RETRACT AIRSPEED LIMITED TO 260.  AT 2000 FEET AP 1 SELECTED, INDICATIONS ERRATIC, SELECTED AP 2 INDICATIONS OK, THEN FD 1 FAILED.  SELECTED FLT DIR CAPTAIN'S ON 2. ALSO STBY INDICATOR FALLING OFF.  DURING APPROACH STBY PFD NORMAL.  AIR TURN BACK AFTER CONSULTATION WITH GOC.  PER CREW DEBRIEF SLAT RETRACT SPEED & FLAP RETRACT SPEED BECAME ERRATIC ON CAPTAIN`S PFD, SPEEDS WERE STEADY & CORRECT ON FIRST OFFICER`S SIDE & IN FMC.  R & R NR1 FCC IAW AMM 22-01-03-4.  RTS TEST FAILED, COULD NOT COMPLETE RTS DUE TO ROB FLAP POSITION ON MEL27-50 7734.  CAPTAIN’S FLT DIR OPERATIONS CHECKED NORMAL IAW FIM 34-24-01.  R & R SAI IAW AMM 34-28-01-2, OPERATIONS CHECKED NORMAL.  CANNOT COMPLETE SIGN OFF UNTIL ROB FLAP POSITION XMTR IS REPLACED.
